# SDR IXXA2022050201

- Difficulty date: April 8, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer Seal
- Part number: 113T17704
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B FLAP FAIRING 671FB INSIDE O/B SEAL RETAINER CRACKED
